# SDR SWAA2013112622776

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 34,606 hours, 23,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5253
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN AT ROW 18 DEF.  R & R LIGHT ASSEMBLY IAW MM.
